# SDR TSAA9653096

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 706-714
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION OF FUSELAGE DETECTED MULTIPLE CRACKS ON BL 24.5R WEBBING BETWEEN BS 706 AND 714, CRACKS ORIGINATE FROM RIVET HOLES.  REPAIRED PER ECO 2763.  AIRCRAFT RETURNED TO SERVICE.  (M)
